# SDR CALA2025022502467

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,480 hours, 18,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R GERT BAR CLIP LOOSE REMOVED LOOSE RIVET AND INSTALLED NEW RIVET. ALL WORK WAS PERFORMED IAW SRM 51-40-02. GIRT BAR REQUIRES INSTALLATION. ADD EMP:402672 REINSTALLED SLIDE COVER AR DOOR 1R PERMAM. 25-66-01
